# SDR YENA2021021100098

- Difficulty date: January 30, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N339JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 490
- Aircraft time: 25,276 hours, 16,967 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 102, JFK-BUF. PERSISTENT FUEL SMELL OBSERVED BY FLIGHT ATTENDANTS AND CUSTOMER DURING CRUISE AND DESCENT PHASES OF FLIGHT. TEST FLIGHT INSPECTION REVEALED NO FUEL SMELL BY FLIGHT CREW; CREW DID NOT COMPLETE MX271 GROUND RAN APU NO SMELL NOTED #1 AND 2 ENG NO SMELL NOTED A/C OK FOR SERVICE PER FIM 21-20-00-810-803-A.
